# SDR AU970081

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JE6
- Condition: Faulty
- Location: Mlg Downlock
- Stage of operation: TX
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH LEAF SPRING BROKEN
